MAUDE Adverse Event Report: MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number NMRM6122
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products- model: qty.2 / 97715, pain stim ipg; implanted: (b)(6) 2019 model: qty.2 / 3888-56, pain stim lead; implanted: (b)(6) 2017 model: 3777-60, pain stim lead; implanted: (b)(6) 2017 model: 3708220, extension kit; implanted: (b)(6) 2017 model: 3708220, extension kit; implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that after a recent pain stim implantable pulse generator (ipg) changeout the patient had developed a rash around the implant sites.It was noted that antibacterial absorbable envelopes were utilized with the implants.An intervention procedure was completed to remove the antibacterial absorbable envelopes and the patients rash cleared/went away.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8539780
Report Number2182208-2019-00767
Device Sequence Number19268637
Product Code FTL
UDI-Device Identifier00763000101626
UDI-Public00763000101626
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberNMRM6122
Device Catalogue NumberNMRM6122
Device Lot NumberR109642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3888-56, PAIN STIM LEAD / 3777-60, PAIN STIM LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR